E-Pub Articles Ahead of Print ::: Current Drug Safety

ISSN: 2212-3911 (Online)
ISSN: 1574-8863 (Print)


Volume 12, 3 Issues, 2017


Download PDF Flyer




Current Drug Safety

This journal supports open access

Aims & ScopeAbstracted/Indexed in


Submit Abstracts Online Submit Manuscripts Online

Editor-in-Chief:
Dr. Seetal Dodd
University of Melbourne
Geelong, 3220
Australia


View Full Editorial Board

Subscribe Purchase Articles Order Reprints

Articles Ahead of Print

A Case of Capecitabine-induced Hyperammonemia in a Patient with Colon Cancer


Wentong Fang, Yuanyuan Fu and Jifu Wei


View Abstract View on PubMed


Sodium Valproate-induced Bilateral Pitting Pedal Edema – A Case Report


Radhika Panchal, Dharamveer Chaudhary and Ashish Anovadiya


View Abstract View on PubMed


Variability in Threshold for Medication Error Reporting Between Physicians, Nurses, Pharmacists, and Families


Patricia Keefer, Kelley Kidwell, Candace Lengyel, Kavita Warrier and Deborah Wagner


View Abstract View on PubMed


Detection of Poor Quality Artemisinin-based Combination Therapy (ACT) Medicines Marketed in Benin Using Simple and Advanced Analytical Techniques


Achille Yemoa, Védaste Habyalimana, Jérémie K. Mbinze, Victoria Crickboom, Benjamin Muhigirwa, Agnès Ngoya, Pierre-Yves Sacré, Fernand Gbaguidi, Joëlle Quetin-Leclercq, Philippe Hubert and Roland D. Marini


View Abstract View on PubMed


Adverse Drug Reactions in Critical Care Settings: A Systematic Review


Joshua Lisha , Velu Annalakshmi , Jose Maria and Devi Padmini


View Abstract View on PubMed


A Case of Pantoprazole Anaphylaxis with Cross Reactivity to All Proton Pump Inhibitors: Finding a Safe Alternative


Özlem Türedi, Zeynep Çelebi Sözener, Reşat Kendirlinan and Sevim Bavbek


View Abstract View on PubMed


Adverse Drug Reactions Related to Drug Administration in Hospitalized Patients


Luca Gallelli, Antonio Siniscalchi, Caterina Palleria, Laura Mumoli, Orietta Staltari, Aida Squillace, Francesca Maida, Emilio Russo , Santo Gratteri and Giovambattista De Sarro


View Abstract View on PubMed


Hallucinations Associated with Topiramate Therapy: A Case Report and Review of the Literature


Shelby L. Register, Orlando L. Ruano, Deborah L. Sanchez, Glenn Catalano and Maria C. Catalano


View Abstract View on PubMed


Cephalosporins Associated Pseudomembraneous Colitis in an Elderly Male Patient - A Case Report


Prashant Maheshbhai Parmar, Vipul V Solanki, Manish J Barvaliya, Bhavesh Chavada and C. B. Tripathi


View Abstract View on PubMed


Infection and Malignancy Risk in Patients Treated with TNF Inhibitors for Immune-Mediated Inflammatory Diseases


Rui Pereira, Raquel Faria, Paula Lago and Tiago Torres


View Abstract View on PubMed


Intermittent Transient Motor Aphasia Associated with Acute Lithium Toxicity: A Case Report and Brief Review


S Madhusoodanan, Varudhini Reddy and Sonya Mohan


View Abstract View on PubMed


Fibrinous Anterior Uveitis Following Topical Tetracaine Abuse


Olga E Makri, Panagiotis Plotas, Foteini Tsapardoni, Ilias Georgalas and Constantinos D Georgakopoulos


View Abstract View on PubMed


A Case Report of Antitubercular Drugs Induced Exanthematous Reaction Complicated by Acute Onset Levofloxacin Induced Toxic Epidermal Necrolysis (TEN)


Khushboo Gajjar, Hiren Hirapara, Chandra S. Jaiswal, Manish Barvaliya, Hita Shah and C.B. Tripathi


View Abstract View on PubMed


Generalized Intense Pruritus During Canagliflozin Treatment: Is it an Adverse Drug Reaction?


Piero Vasapollo, Erika Cione, Filippo Luciani and Luca Gallelli


View Abstract View on PubMed


Advertisement

Related Journals




Related eBooks



Webmaster Contact: info@benthamscience.org Copyright © 2017 Bentham Science